# SDR DALA13062643143

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 31,420 hours, 16,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOOR SUPPORT Y765 FRAMES 14-21 UPPER SURFACE FLANGE CORRODED.   REMOVED CORROSION IAW SRM 51-74-00,  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14 FIG 102.  REMOVED DAMAGED FLOOR SUPPORT IAW SRM 51-42-11. INSTALLED NEW FLOOR SUPPORT IAW TRM 53-21-01.
